# SDR FDEA202404040443

- Difficulty date: April 4, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 94,305 hours, 23,042 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PTT LIGHT INOP.  FOUND LOOSE CONNECTION AT PTT LIGHT ON R1 DOOR. TIGHTEND CONNECTOR. OPS CHECK GOOD IAW SWPM 20-31-08
